# SDR HEEA072439

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 7,632 hours
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: 51539002N
- Part serial: 6847
- Condition: Failed
- Location: Nr 1 Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 GENERATOR FAILED IN FLIGHT, WOULD NOT RESET.
